Daily

Can statins cause bloating?

The most common statin side effects include: Headache Difficulty sleeping Flushing of the skin Muscle aches, tenderness, or weakness (myalgia) Drowsiness Dizziness Nausea or vomiting Abdominal cramping or pain Bloating or gas Diarrhea Constipation Rash

Why do I feel bloated after taking a statin? Patients who feel bloated might have a general loss of appetite, and they could observe swelling of their abdominal area. To ensure bloating is simply a side effect of the statins and not due to a serious medical condition, patients may need to have a physical examination, imaging studies, and blood tests.

Are there any serious side effects from taking a statin? Uncover more side effects of statins now. Although rare, muscle inflammation is a serious side effect that could develop from the use of statins. Patients who take statins along with fibrates are at a higher risk of experiencing this side effect compared to patients who take statins without fibrates or other cholesterol-reducing medication.

Are there any supplements that help with statin side effects? Sometimes, taking a combination of cholesterol drugs can provide the same result with lower doses of statins. Try coenzyme Q10 supplements. Coenzyme Q10 supplements may help prevent statin side effects in some people, though more studies are needed to determine any benefits of taking it.

Is it normal to have nausea after taking a statin? Nausea and vomiting are estimated to affect one patient out of every one hundred individuals who use statins. Patients who experience nausea or vomiting while taking statins should see a physician immediately. Some patients have reported constant nausea after starting a statin, and this may be followed by sporadic vomiting.

Are there any statins that make your stomach bloat?

Are there any statins that make your stomach bloat? STATINS and bloating. 80 mg of Atorvastatin definitely gave me bloating and painful stomach, usually after eating evening meal. Have been able to reduce dose to 40 mg for past two months, much better and no real issue now.

Are there any serious side effects from taking a statin? Uncover more side effects of statins now. Although rare, muscle inflammation is a serious side effect that could develop from the use of statins. Patients who take statins along with fibrates are at a higher risk of experiencing this side effect compared to patients who take statins without fibrates or other cholesterol-reducing medication.

Is it normal to have nausea after taking a statin? Nausea and vomiting are estimated to affect one patient out of every one hundred individuals who use statins. Patients who experience nausea or vomiting while taking statins should see a physician immediately. Some patients have reported constant nausea after starting a statin, and this may be followed by sporadic vomiting.

How does doubling the dose of statin affect cholesterol? In fact, every doubling of the dose of statin only reduces LDL (‘bad’) cholesterol by a further 6%, compared to a reduction of up to 40% with the first 10 mg dose. If your side effects are having a significant impact on your life, something clearly needs to be done.